question-icon

What causes white vaginal discharge while being on Tinidazole?

default
Posted on Sun, 21 Jan 2018
Question: Hello i have Trich and I’m taking tinidazole 500 mg 4 a day & i have Thick white discharge instead of off white watery bad smell ? What’s going on
doctor
Answered by Dr. Muthu Krishnan (1 hour later)
Brief Answer:
You seem to have a parasite infection.

Detailed Answer:
Hi Antanay,

Welcome to HealthcareMagic. I understand your concern.

White discharge may be due to Chlamydia, gonorrhea, cervicitis, urethritis etc.
You seem to have trichomonas infection. It is a sexually transmitted disease. It is one kind of parasitic infection.

It usually presents with whitish discharge. You are taking the correct medications. Kindly complete the antibiotic course as prescribed by your doctor. You will get 100% cure after taking antibiotics.

Sexual abstinence of 3 days should be there after the completion of Tinidazole course.

Thank you.
Feel free to write further questions.



Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Muthu Krishnan (49 minutes later)
I was Tested for those i only have trich
,
I had 4 different pills perscibibed to kill the parasite this is the last thing he could do before i would go to the CDC . I just Want to know what’s happening
doctor
Answered by Dr. Muthu Krishnan (18 minutes later)
Brief Answer:
You should get good results.

Detailed Answer:
Hi Antanay,
Welcome back.

Many drugs are available to cure trichomoniasis. But the disease has become resistant to many drugs.

Still, tinidazole will help to cure trichomoniasis. It is a very good drug. You have taken the correct dosage of the drug. I can assure you that you should get good results after taking tinidazole.

Thank you.
Hope my answer will help you.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Muthu Krishnan (17 minutes later)
OK but my original question was why do I have the thick white discharge now instead of the discharge that was associated with the trich it’s almost like I have something new now
doctor
Answered by Dr. Muthu Krishnan (16 minutes later)
Brief Answer:
there may have been atrophic vaginitis.

Detailed Answer:
Hi again dear,

My opinion is that you may have associated atrophic vaginitis.
Due to Trichomonas infection and continued usage of antibiotics, vaginal walls might have been atrophied. So this may have caused thick white discharge instead of clear white discharge that occurs in trichomonas infection.

You may need a complete vaginal examination by a gynecologist before acting on this.

Thank you.
Hope I have helped you.
Feel free to ask any doubts.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Muthu Krishnan (17 minutes later)
So what do I do now.Also do you think I will still be able to have kids
doctor
Answered by Dr. Muthu Krishnan (6 minutes later)
Brief Answer:
Need to consult your gynecologist.

Detailed Answer:
Hi Antanay,

Now at first, you should consult with your gynecologist. S/he will do per vaginal examination and find out whether you have atrophic vaginitis or not. As per the findings, s/he will guide you further treatment.

No need to worry, you can be able to conceive once the infection has been subsided. This problem doesn't affect childbearing.

Thank you.
Please rate the answer if you have no other queries.


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Muthu Krishnan

General & Family Physician

Practicing since :2017

Answered : 737 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes white vaginal discharge while being on Tinidazole?

Brief Answer: You seem to have a parasite infection. Detailed Answer: Hi Antanay, Welcome to HealthcareMagic. I understand your concern. White discharge may be due to Chlamydia, gonorrhea, cervicitis, urethritis etc. You seem to have trichomonas infection. It is a sexually transmitted disease. It is one kind of parasitic infection. It usually presents with whitish discharge. You are taking the correct medications. Kindly complete the antibiotic course as prescribed by your doctor. You will get 100% cure after taking antibiotics. Sexual abstinence of 3 days should be there after the completion of Tinidazole course. Thank you. Feel free to write further questions.